HealthCareMagic is now Ask A Doctor - 24x7 | https://www.askadoctor24x7.com

question-icon

Hi I Never Got My Period Since December. Last Day

default
Posted on Sun, 19 Feb 2023
Question: Hi I never got my Period since December. Last day of period 14 November. I left the pill after 4 years. I got two kids age 4 and 5. I want to conceive I thought It would happen straight away. I do feel a lot of abdominal lower pain like PMS. I did a scam uterine lining shows very thin. A doc gave me norterthistorone progesterone for 7 days 5mg twice a day I took that it’s been one week since I left it and still no period. I got underactive thyroid. I take active folate daily too. How can you help me get my period and
Conceived
doctor
Answered by Dr. Richa Agarwal (17 minutes later)
Brief Answer:
No need to worry about it.

Detailed Answer:
Hello dear,
Thanks for trusting us about your health care.
I have gone through your history and understand your concerns.
As per your description these symptoms could be due to hormonal imbalance caused by pills.
Once you stop the pill ,usually period resume within a month but sometimes it may take time to resume menses depending upon how long you are on pill and type of pill.
Abdominal pain could be due to hormonal changes and maybe indication of starting of menses.
You can take analgesic medicine for the same.
As you already took progesterone just wait and watch for your menses.
But as you have not done any pregnancy test,get blood beta hcg level, tsh( sometimes it may get delayed menses ) and ultrasound pelvis.
You can take folic acid tablet and do alternate days sex to increase the chances of pregnancy.
Drink a lot of warm water and soft diet and lifestyle changes are required in your case.
Hope found useful,feel free to ask more information.
Good luck
Regards
Above answer was peer-reviewed by : Dr. Saisudha Kotla
doctor
default
Follow up: Dr. Richa Agarwal (2 hours later)
I have done pregnancy test it’s negative is there no other way to speed up the menses and chances of conceiving I wanted to concieve now as I’m 9 months it falls during my kids holidays so easier for me but I guess god has better plans
doctor
Answered by Dr. Richa Agarwal (5 hours later)
Brief Answer:
No need to worry about it.

Detailed Answer:
Hi,
Thanks for your reply.
No there is no way to speed up your menses.
You have to wait for your menses.
Do not worry about it,you will try in your next cycle.
Hope found useful
Regards
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
default
Follow up: Dr. Richa Agarwal (1 hour later)
I have also been getting a lot of white thick discharge
doctor
Answered by Dr. Richa Agarwal (10 hours later)
Brief Answer:
It could be due hormonal changes

Detailed Answer:
Hi,
Sorry for the delay in my response.
Thick white discharge could be due to hormonal changes caused by progesterone.
If it doesn't contain any smell and vaginal itching is not there,no need to worry about it.
Hope found useful
Regards
Note: Revert back with your gynae reports to get a clear medical analysis by our expert Gynecologic Oncologist. Click here.

Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Richa Agarwal

OB & GYN Specialist

Practicing since :1999

Answered : 4031 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

159 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Hi I Never Got My Period Since December. Last Day

Brief Answer: No need to worry about it. Detailed Answer: Hello dear, Thanks for trusting us about your health care. I have gone through your history and understand your concerns. As per your description these symptoms could be due to hormonal imbalance caused by pills. Once you stop the pill ,usually period resume within a month but sometimes it may take time to resume menses depending upon how long you are on pill and type of pill. Abdominal pain could be due to hormonal changes and maybe indication of starting of menses. You can take analgesic medicine for the same. As you already took progesterone just wait and watch for your menses. But as you have not done any pregnancy test,get blood beta hcg level, tsh( sometimes it may get delayed menses ) and ultrasound pelvis. You can take folic acid tablet and do alternate days sex to increase the chances of pregnancy. Drink a lot of warm water and soft diet and lifestyle changes are required in your case. Hope found useful,feel free to ask more information. Good luck Regards